# SDR DXTA2012010404838

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 6,217 hours, 4,841 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

TAKEOFF REQUIRED EXTRA RT RUDDER PRESSURE.  ON CLIMBOUT TO 14,000 FT, REQUIRED FULL RT RUDDER TRIM AND FULL RT RUDDER AND THAT WAS NOT ENOUGH FOR COORDINATED FLIGHT.  ON RETURN TO AIRPORT AT LOWER POWER SETTINGS PLANE REQUIRED HALF OF RT RUDDER TRIM SETTING FOR COORDINATED FLIGHT.
